MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALANINE AMINOTRANSFERASE ACC. TO IFCC WITHOUT PYRIDOXAL PHOSPHATE ACTIVATION; NADH OXIDATION/NAD REDUCTION, ALT/SGPT

ROCHE DIAGNOSTICS ALANINE AMINOTRANSFERASE ACC. TO IFCC WITHOUT PYRIDOXAL PHOSPHATE ACTIVATION; NADH OXIDATION/NAD REDUCTION, ALT/SGPT
Catalog Number 20764957322
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c 311 analyzer serial number is (b)(6).The cobas pure analyzer serial number was not provided.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable alanine aminotransferase acc.To ifcc without pyridoxal phosphate activation (alt) results for 2 patient samples on a cobas 4000 c311 stand alone system and a cobas pure analyzer.On 21-oct-2025, sample 1 had an initial alt result of 52 iu/l from the cobas pure analyzer.The sample was also tested on a c 311 analyzer and the result was 24 iu/l.The exact date of testing on the c 311 analyzer was not provided.Sample 2 had an initial alt result of 51.2 iu/l from the cobas pure analyzer.The sample was also tested on a c 311 analyzer and the result was 21.8 iu/l.The exact dates of testing were not provided.
 
Additional Manufacturer Narrative
No further information was provided.The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
ALANINE AMINOTRANSFERASE ACC. TO IFCC WITHOUT PYRIDOXAL PHOSPHATE ACTIVATION
Common Device Name
NADH OXIDATION/NAD REDUCTION, ALT/SGPT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key23744730
Report Number1823260-2025-04992
Device Sequence Number18245985
Product Code CKA
UDI-Device Identifier04015630913862
UDI-Public04015630913862
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20764957322
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/15/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown